Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 


Uniqueness of stable processes with drift

Authors: Zhen-Qing Chen and Longmin Wang
Journal: Proc. Amer. Math. Soc. 144 (2016), 2661-2675
MSC (2010): Primary 60H10, 47G20; Secondary 60G52
Published electronically: October 21, 2015
MathSciNet review: 3477084
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Suppose that $ d\geq 1$ and $ \alpha \in (1, 2)$. Let $ \mathcal {L}^b=-(-\Delta )^{\alpha /2} + b \cdot \nabla $, where $ b$ is an $ \mathbb{R}^d$-valued measurable function on $ \mathbb{R}^d$ belonging to a certain Kato class of the rotationally symmetric $ \alpha $-stable process $ Y$ on $ \mathbb{R}^d$. We show that the martingale problem for $ (\mathcal {L}^b, C^\infty _c(\mathbb{R}^d))$ has a unique solution for every starting point $ x\in \mathbb{R}^d$. Furthermore, we show that the stochastic differential equation $ \textup {d} X_t=\textup {d} Y_t+b(X_t)\textup {d} t$ with $ X_0=x$ has a unique weak solution for every $ x\in \mathbb{R}^d$.

References [Enhancements On Off] (What's this?)

  • [1] Richard F. Bass and Zhen-Qing Chen, Brownian motion with singular drift, Ann. Probab. 31 (2003), no. 2, 791-817. MR 1964949 (2004b:60144),
  • [2] Krzysztof Bogdan and Tomasz Jakubowski, Estimates of heat kernel of fractional Laplacian perturbed by gradient operators, Comm. Math. Phys. 271 (2007), no. 1, 179-198. MR 2283957 (2007k:47076),
  • [3] Zhen-Qing Chen and Eryan Hu, Heat kernel estimates for $ \Delta +\Delta ^{\alpha /2}$ under gradient perturbation, Stochastic Process. Appl. 125 (2015), no. 7, 2603-2642. MR 3332849,
  • [4] Zhen-Qing Chen, Panki Kim, and Renming Song, Dirichlet heat kernel estimates for fractional Laplacian with gradient perturbation, Ann. Probab. 40 (2012), no. 6, 2483-2538. MR 3050510,
  • [5] Zhen-Qing Chen and Renming Song, Drift transforms and Green function estimates for discontinuous processes, J. Funct. Anal. 201 (2003), no. 1, 262-281. MR 1986161 (2004c:60218),
  • [6] Stewart N. Ethier and Thomas G. Kurtz, Markov processes, Wiley Series in Probability and Mathematical Statistics: Probability and Mathematical Statistics, John Wiley & Sons, Inc., New York, 1986. Characterization and convergence. MR 838085 (88a:60130)
  • [7] Sheng Wu He, Jia Gang Wang, and Jia An Yan, Semimartingale theory and stochastic calculus, Kexue Chubanshe (Science Press), Beijing; CRC Press, Boca Raton, FL, 1992. MR 1219534 (95d:60080)
  • [8] Panki Kim and Renming Song, Stable process with singular drift, Stochastic Process. Appl. 124 (2014), no. 7, 2479-2516. MR 3192504,
  • [9] Thomas G. Kurtz, Equivalence of stochastic equations and martingale problems, Stochastic analysis 2010, Springer, Heidelberg, 2011, pp. 113-130. MR 2789081 (2012f:60267),
  • [10] S. I. Podolynny and N. I. Portenko, On multidimensional stable processes with locally unbounded drift, Random Oper. Stochastic Equations 3 (1995), no. 2, 113-124. MR 1341116 (96g:60097),
  • [11] N. I. Portenko, Some perturbations of drift-type for symmetric stable processes, Random Oper. Stochastic Equations 2 (1994), no. 3, 211-224. MR 1310558 (95k:60144),

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 60H10, 47G20, 60G52

Retrieve articles in all journals with MSC (2010): 60H10, 47G20, 60G52

Additional Information

Zhen-Qing Chen
Affiliation: Department of Mathematics, University of Washington, Seattle, Washington 98195

Longmin Wang
Affiliation: School of Mathematical Sciences, Nankai University, Tianjin 300071, People’s Republic of China

Received by editor(s): July 7, 2014
Received by editor(s) in revised form: May 30, 2015, and July 25, 2015
Published electronically: October 21, 2015
Additional Notes: The research of the first author was partially supported by NSF Grant DMS-1206276, and NNSFC Grant 11128101
The research of the second author was partially supported by NSFC Grant 11101222, and the Fundamental Research Funds for the Central Universities.
Communicated by: David Levin
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society